International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1989 / Article

Open Access

Volume 12 |Article ID 349814 | 8 pages | https://doi.org/10.1155/S0161171289000384

Convolution and differential subordination

Received15 Jul 1987

Abstract

This article has no abstract.

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

72 Views | 405 Downloads | 28 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder